# SDR CALA2025020202162

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,016 hours, 21,107 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE EICAS MSG  FOR LEFT AND RIGHT AFT LAVS..STAYED ON FOR 2 MINS CREW REPORTED A "HOT, BURNED FOOD, HOT METAL" SMELL. TURNED ON ALL G4 GALLEY COFFEE MAKERS, WARMERS, OVENS FOR 30 MIN. BURNED FOOD SMELL WAS PRESENT AFTER 6-7MIN, DISIPATED ABOUT 15MIN. AFT L&R LAV DETECTORS DID NOT GO OFF. REPLACED AFT L&R LAV DETECTORS AT MGMT REQUEST. REF AMM26-14-01/201. OPS TEST GOOD. L/H SMOKE DETECTOR FOUND TO HAVE MISSING P15 CONNECTOR SLIDE LOCK HARDWARE. REPLACED AS NEEDED.
